EconPapers    
Economics at your fingertips  
 

Post Keynesian Monetary Theory for an Open Economy

Sheila Dow

Journal of Post Keynesian Economics, 1986, vol. 9, issue 2, 237-257

Date: 1986
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/01603477.1986.11489616 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mes:postke:v:9:y:1986:i:2:p:237-257

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/MPKE20

DOI: 10.1080/01603477.1986.11489616

Access Statistics for this article

More articles in Journal of Post Keynesian Economics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2022-09-10
Handle: RePEc:mes:postke:v:9:y:1986:i:2:p:237-257